# SDR FDEA201102200639

- Difficulty date: February 20, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 42,379 hours, 21,825 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Ctr Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR REF EO 6-5710-7-3305 PART 2, STEP 15 HOLE (I) DIAMETER OF HOLE EXCEEDED EO REQUIREMENT LIMIT.  HOLE (I) DIAMETER = 0.572" (MAXIMUM DIAMETER ALLOWED = 0.531").  EO 6-5710-7-3305 PART 2, STEP 15 HOLE (I) DIAMETER REPAIR HAS EXISTING REPAIR  RECORD AND PREVIOUSLY CARRIED OUT PER EA 6-5710-95863.  REFER TO PREVIOUS REPAIR DATA FORM DR 728-57-0068/ -0344/ -0147,  EA 6-5710-95863 PART 1, STEP 4 AND RAS/AS/249/00.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 111.
